About the Journal

The VFAST Transactions on Mathematics is a biannually peer-reviewed scientific journal published by the VFAST-Research Platform. It was established in 2013 and covers the areas of Pure and Applied Mathematics and its applications. The goal of this journal is to provide an international platform to Mathematicians all over the world to promote, share, and discuss various new issues and development in the field of Mathematics and its application.

ISSN: 2309-0022 (Online), 2411-6343 (Print)

Editor in Chief: Dr. Muhammad Arif, Associate Professor, Abdul Wali Khan University Mardan

Important Links


The Journal is indexed by:

  1. HEC Recognized in Category Y
  2. Google Scholar
  3. Journal Tocs
  4. Repindex
  5. Research Gate
  6. World of Periodicals
  7. University of Illinois Library
  8. Ulrich’s Periodicals Directory/ProQuest
  9. Princeton University Library
  10. British Library
  11. WorldWideScience.org
  12. BASE: Bielefeld Academic Search Engine
  13. COnnecting REpositories (CORE)
  14. Dimensions
  15. Research Bible

Current Issue

Vol. 12 No. 1 (2024): January-June
Published: 2024-03-06


View All Issues